MAUDE Adverse Event Report: STRYKER ORTHOPAEDICS-MAHWAH TRIATHLON PS X3 TIBIAL INSERT; PROSTHESIS, KNEE, PATELLO/FEMOROTIBIAL, SEMI-CONSTRAINED, UNCEMENTED, POROUS, CO

STRYKER ORTHOPAEDICS-MAHWAH TRIATHLON PS X3 TIBIAL INSERT; PROSTHESIS, KNEE, PATELLO/FEMOROTIBIAL, SEMI-CONSTRAINED, UNCEMENTED, POROUS, CO
Catalog Number 5532-G-809
Medical Device Problem Code Insufficient Device Problem Information (3190)
Health Effect - Clinical Codes Inflammation (1932); Injury (2348)
Date of Event 07/30/2018
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
It was noted that the device is not available for evaluation.If additional information is received, it will be provided in a supplemental report upon completion of the investigation.Not returned.
 
Event or Problem Description
It was reported that a synovectomy and liner exchanged were performed on patient's left knee.Rep reported that patient has a history of pvns (pigmented villonodular synovitis, a joint disease characterized by inflammation and overgrowth of the joint lining).

Brand Name
TRIATHLON PS X3 TIBIAL INSERT
Common Device Name
PROSTHESIS, KNEE, PATELLO/FEMOROTIBIAL, SEMI-CONSTRAINED, UNCEMENTED, POROUS, CO
Manufacturer (Section D)
STRYKER ORTHOPAEDICS-MAHWAH
325 corporate drive
mahwah NJ 07430
MDR Report Key7814187
Report Number0002249697-2018-02674
Device Sequence Number1551843
Product Code MBH
UDI-Device Identifier07613327046342
UDI-Public07613327046342
Combination Product (Y/N)N
Initial Reporter StateKY
Initial Reporter CountryUS
PMA/510(K) Number
K141056
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2017
Device Explanted Year2018
Reporter Type Manufacturer
Report Source health professional,other
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 08/24/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Catalogue Number5532-G-809
Device Lot NumberUNKNOWN
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/30/2018
Initial Report FDA Received Date08/24/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization; Required Intervention;
Patient Age65 YR
Patient Weight91